Lansoprazole-induced acute allergic interstitial nephritis in a renal transplant recipient: a case report


YILDIRIM T. , Yilmaz R., BAYDAR D. , Kutlugun A. A. , AKI F. T. , Turgan C.

INTERNATIONAL UROLOGY AND NEPHROLOGY, vol.44, no.6, pp.1903-1906, 2012 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 6
  • Publication Date: 2012
  • Doi Number: 10.1007/s11255-011-9972-3
  • Title of Journal : INTERNATIONAL UROLOGY AND NEPHROLOGY
  • Page Numbers: pp.1903-1906

Abstract

Drug-induced interstitial nephritis is one of the causes of graft dysfunction in renal transplant recipients. Although commonly implicated as a cause of drug-induced interstitial nephritis in the general population, proton pump inhibitor-induced interstitial nephritis has not yet been reported in renal transplant recipients. Trimethoprim-sulfamethoxazole is responsible for most cases of interstitial nephritis in this population. Here, we describe the first case of proton pump inhibitor-related interstitial nephritis in a renal transplant recipient.